# SDR ASOA20141212099

- Difficulty date: December 12, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 32,296 hours, 25,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82311
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE CEILING EMERGENCY EXIT LIGHT DID NOT ILLUMINATE DURING TEST.  MAINTENANCE REPLACED THE EXIT LOCATOR SIGN . OPS CHECKED GOOD.
